# SDR ASAA2016122819188

- Difficulty date: December 28, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 25,539 hours, 7,681 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7024091009
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHTED COVER FOR EXIT LIGHT BROKEN OFF.  ACFT GROUNDED.  REPLACED EXIT LIGHT ASSY.
